# SDR AALA202503100175

- Difficulty date: March 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 25,665 hours, 10,334 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00LI218135
- Condition: Tripped
- Location: Zone 600 Slats
- Part time: 25,664 hours, 10,334 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO THE FLIGHT CREW REPORTING A FLIGHT CONTROL SLATS FAULT INBOUND INTO CLT. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND RIGHT WING SLAT ACTUATOR 6091CM TORQUE LIMITER TRIPPED AND REPLACED THE ACTUATOR PER AMM 27-84-49. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
